MathSciNet Relay Station
MathSciNet bibliographic data
MR1659867 (2000i:65180) 65N30
Bramble, James H.; Pasciak, Joseph E.; Vassilev, Apostol T. Uzawa type algorithms for nonsymmetric saddle point problems. Math. Comp. 69 (2000), no. 230, 667–689.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement